It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board

  • Lamictal and Prozac Rash?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-19-2006, 11:49 AM   #1
    felixjunkie
    Junior Member
    (female)
     
    felixjunkie's Avatar
     
    Join Date: Dec 2006
    Location: NY
    Posts: 12
    felixjunkie HB User
    Lamictal and Prozac Rash?

    I have Temporal Lobe Epilepsy and Depression, and a few weeks ago I was put on Prozac for my depression and Lamictal to stop my seizures. About two weeks into taking the meds (50 mg of lamictal and 10mg of prozac daily) I started to notice that the skin around my eyes was very dry and callous-ish and becoming flaky (not very fun!). Then the itching and swelling/redness started, where I just wanted to take some brillo and rub my eyelids until they were numb (and now my whole upper/lower eyelid was made of white, flaky skin), and I started to notice other patches of dry skin appearing (chin, stomach, hands,). I called the nuero, and he said to stop lamictal immediately and take some Benadryll, and so I did. Now, over a week later, my eyes still itch like mosquito bites on some days, and the flaky skin is back! (it went away for about 2 days).

    I just don't get it. Is it possible that this has all been a reaction to the Prozac rather than the Lamictal? I would actually prefer that scenario, because since I've stopped the Lamictal, my auras and headaches are back (no seizures yet, but they're to come I'm sure,) and much of my anxiety/depression has returned full force! I thought the Prozac had taken care of my anxiety, but I guess it was the Lamictal all along. I kind of miss the Lamictal, and the fact that I still have the rash while my auras have returned makes me think it's the Prozac instead.

    Does anyone know if this could be a side effect from Prozac? Or does anyone know whether or not the rash will get worse if I continue the Lamictal in very small increments?

    Help Please !!

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    new to lamictal.. having some issues abstract28 Bipolar Disorder 9 08-12-2008 07:24 PM
    Got the Lamictal rash bananarama Bipolar Disorder 12 11-09-2007 10:55 AM
    does lamictal rash look like ringworm sear36 Bipolar Disorder 2 10-14-2007 10:28 PM
    rash and lamictal debvid Epilepsy 21 08-28-2007 04:51 PM
    more lamictal questions fallen_angel Bipolar Disorder 5 02-12-2007 02:50 AM
    lamictal fallen_angel Bipolar Disorder 5 01-28-2007 12:26 PM
    Lamictal side affects... what are they? oldwheat Bipolar Disorder 12 11-23-2005 05:52 PM
    Lamictal and rash after months of being on meds?? amyanne1 Epilepsy 5 01-09-2005 07:32 PM
    about the lamictal rash???? PollyPrissyPants Bipolar Disorder 4 06-10-2004 11:39 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:41 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!